MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP
Model Number LVZRMS180J
Medical Device Problem Codes Break (1069); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, while extracting the guidewire from the left ventricular (lv) lead, the physician felt abnormal resistance, which was not felt during lead placement over the guidewire.After the total retraction of the guidewire, it was observed the guidewire was frayed and damaged and with a "different aspect" when compared to the beginning.The guidewire and lv lead were replaced due to the physician's concern that the lv lead may have had particles in the lead lumen.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the partial guidewire was returned and analyzed, guidewire was broken.The stylet/guidewire was kinked/buckled.The guidewire was unraveled.Visual analysis of the lead indicated damage during use.The analyst noted that approximately 3cm of the distal end of guidewire was broken off and not returned.The guidewire could not be used for insertion test in returned lead.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER GUIDE WIRE - CRDM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6782247
Report Number1220452-2017-00074
Device Sequence Number920018
Product Code DQT
UDI-Device Identifier20643169452316
UDI-Public20643169452316
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLVZRMS180J
Device Catalogue NumberLVZRMS180J
Device Lot NumberG15A06623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2017
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer08/17/2017
Initial Report FDA Received Date08/09/2017
Supplement Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR